Sign inSubmit
computersciencejournal.org is not ours. This journal is published only at thescipub.com/jcs. Report a suspicious emailcomputersciencejournal.org is not ours · Report
ArticleArticle metrics
Research Article · Free to read · Published 31 July 2007

Numerical Solutions of the Multispecies Predator-Prey Model by Variational Iteration Method

Khaled Batiha

Journal of Computer Science, Volume 3, Issue 7, pp. 523–527 · doi.org/10.3844/jcssp.2007.523.527

6,793 accesses4,837 downloads2 citations (Crossref)Journal metrics
Cite Check for updates

Abstract

The main objective of the current work was to solve the multispecies predator-prey model. The techniques used here were called the variational iteration method (VIM) and the Adomian decomposition method (ADM). The advantage of this work is twofold. Firstly, the VIM reduces the computational work. Secondly, in comparison with existing techniques, the VIM is an improvement with regard to its accuracy and rapid convergence. The VIM has the advantage of being more concise for analytical and numerical purposes. Comparisons with the exact solution and the fourth-order Runge-Kutta method (RK4) show that the VIM is a powerful method for the solution of nonlinear equations.

Licence and reuse

Free to read. This article carries the publisher’s copyright, as printed on it: © 2007 Science Publications. It is free to read; ask us before reusing it.

How to reuse this article

Responses (0)

Have a comment on this research? Sign in to respond. Responses are moderated and published with your name and affiliation; the authors are invited to reply. How we use your dataWrite a response

About this article

Cite this article

Batiha, K. (2007). Numerical Solutions of the Multispecies Predator-Prey Model by Variational Iteration Method . Journal of Computer Science, 3(7), 523–527. https://doi.org/10.3844/jcssp.2007.523.527

Licence
© Science Publications
Issue
Volume 3, Issue 7
Policies
Editorial independenceUse of generative AIData availabilityAppeals and complaints
Version
Version of record
Numerical Solutions of the Multispecies Predator-Prey Model by Variational Iteration MethodJournal of Computer Science · Volume 3, Issue 7 · pp. 523–527 · © Science PublicationsDownload